MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 1; HIP FEMORAL STEM

DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 1; HIP FEMORAL STEM
Catalog Number 101012010
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during surgery, the surgeon broached the patient's femur to a size #1.When the actis #1 stem was inserted into the femur it was deemed to be too loose to accept.The surgeon elected to broach up to a size #2.The #2 actis was inserted and considered be a good fit.The size #1 was explanted.It was also reported that there was non-cemented interface.There was a surgical delay of 5-10 minutes.Doe: (b)(6) 2018; (left hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot hm3143 device history review dhr review was done for part number 101012010 batch number hm3143 and no deviations or anomalies were found.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACTIS COLLARED HIGH SIZE 1
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7826179
Report Number1818910-2018-67982
Device Sequence Number1175344
Product Code KWL
UDI-Device Identifier10603295380535
UDI-Public10603295380535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101012010
Device Lot NumberHM3143
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR